Per citar aquest document: http://ddd.uab.cat/record/49669
Interpolation of Sobolev spaces, Littlewood-Paley inequalities and Riesz transforms on graphs
Badr, Nadine (Université Claude Bernard Lyon I)
Russ, Emmanuel (Université Paul Cézanne. Faculté des Sciences et Techniques de Saint-Jérôme)

Data: 2009
Resum: Let Γ be a graph endowed with a reversible Markov kernel p, and P the associated operator, defined by Pf(x) = P y p(x, y)f(y). Denote by ∇ the discrete gradient. We give necessary and/or sufficient conditions on Γ in order to compare k∇fkp and‚ ‚(I − P) 1/2f‚ p uniformly in f for 1 < p < +∞. These conditions are different for p < 2 and p > 2. The proofs rely on recent techniques developed to handle operators beyond the class of Calderón-Zygmund operators. For our purpose, we also prove Littlewood-Paley inequalities and interpolation results for Sobolev spaces in this context, which are of independent interest.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Graphs ; Discrete Laplacian ; Riesz transforms ; Littlewood-Paley inequalities ; Sobolev spaces ; Interpolation
Publicat a: Publicacions Matemàtiques, V. 53 n. 2 (2009) p. 273-328, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_53209_02
DOI: 10.5565/PUBLMAT_53209_02
DOI: 10.5565/140680


56 p, 390.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2017-05-24



   Favorit i Compartir